# SDR ASAA0873216

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 27,990 hours, 12,023 cycles
- Engine: Ge CFM567B24
- Engine time: 25,297 hours, 9,933 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1491
- Condition: Failed
- Location: Hyd System
- Part time: 16,809 hours, 6,793 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT APPROX FL260 MASTER CAUTION LIGHT ILLUMINATED.  NR 1 ENG DRIVEN HYD PUMP LOW PRESS. LIGHT ILLUMINATED NR 1 HYDRAULIC QTY INDICATED 60 PERCENT MOMENTARILY, EVENTUALLY THIS READING RETURNED TO 106 PERCENT AND REMAINED STABLE RAN QRH CHECKLIST NR1 HYD ENG PUMP REMOVED NR 1 ENG EDP REF MM 29-11-11-000-802-002-2 THROUGH 29-11-11-000-802-002-2 P5 STEP 7 PUT CAPSON THE RETURN & CASE DRAIN BUT WILL NOT HOLD PRESSURE INSTALLED NR 1 ENG EDP IAW MM 29-11-11-400.  OPS AND LEAK CHECK GOOD.  ACCOMPLISHED TSR NR 0811960 FLUSHED OUT 'A' SYS HYD REF MM 29-11-00-170-801.  OPS & LEAK CHECK GOOD.
